# SDR CA970722004

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 222U
- Engine: Lyc LTS101750C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Part number: 430123604
- Condition: Leaking
- Location: At Weld Joint
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE SMELL OF FUEL WAS EVIDENT DURING DESCENT. POST FLIGHT INVESTIGATION FOUND THE FUEL MANIFOLD LEAKING AT A BRAZED WELD. THE FUEL MANIFOLD WAS REPLACED.
